# SDR EIA2000021

- Difficulty date: May 29, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7J
- System (JASC): 7603 · Power Lever
- Part: Nut
- Condition: Missing
- Location: Engine Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

HKG - AT CRUISE, NR 1 ENGINE ROLLED BACK.  NO THROTTLE RESPONSE.  ATTEMPTED AIRSTART WITH NO RESULTS.  DURING INSPECTION, FOUND NR 1 ENGINE STRUT AREA THROTTLE CONTROL BOX SECURING NUT MISSING, AND CONTROL BOX DISENGAGED FROM CONTROL SHAFT.  BOTH BEVEL AND WASHER FOUND INSIDE PYLON, NUT MISSING.  REPLACED NUT AND RESECURED CONTROL BOX.  THROTTLE MOVEMENT CHECK NORMAL.  PERFORMED WINDMILLING INSPECTION, CHECKED NORMAL.  ENGINE START AND POWER INCREASE CHECKS NORMAL.  (M)
